RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1968, Volume 32, Issue 5, Pages 1147–1161 (Mi izv2510)  

This article is cited in 1 scientific paper (total in 1 paper)

Cohomological Witt rings

A. A. Bel'skii


Abstract: The class of profinite groups is adduced, for whose Witt rings we construct a cohomological analog of Pfister's theory of quadratic forms.

Full text: PDF file (1514 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1968, 2:5, 1101–1115

Bibliographic databases:

UDC: 519.4
MSC: 13K05, 20J06, 20E18, 13B05, 13D03
Received: 15.03.1968

Citation: A. A. Bel'skii, “Cohomological Witt rings”, Izv. Akad. Nauk SSSR Ser. Mat., 32:5 (1968), 1147–1161; Math. USSR-Izv., 2:5 (1968), 1101–1115

Citation in format AMSBIB
\Bibitem{Bel68}
\by A.~A.~Bel'skii
\paper Cohomological Witt rings
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1968
\vol 32
\issue 5
\pages 1147--1161
\mathnet{http://mi.mathnet.ru/izv2510}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=244351}
\zmath{https://zbmath.org/?q=an:0206.04105|0213.33702}
\transl
\jour Math. USSR-Izv.
\yr 1968
\vol 2
\issue 5
\pages 1101--1115
\crossref{https://doi.org/10.1070/IM1968v002n05ABEH000710}


Linking options:
  • http://mi.mathnet.ru/eng/izv2510
  • http://mi.mathnet.ru/eng/izv/v32/i5/p1147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Manfred Knebusch, Alex Rosenberg, Roger Ware, “Signatures on semilocal rings”, Journal of Algebra, 26:2 (1973), 208  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:139
    Full text:44
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019